# SDR CALA9700644

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 219.67
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .125 INCH CRACK IN LT WING LEADING EDGE SKIN AT LE STA 219.67.  THE CRACKED AREA WAS CUT OUT, A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5720-01569 AND 5720-01570.
